Asymptotic behaviour of the iterates of nonnegative operators on a Banach lattice

Volume 68 / 1998

Jolanta Socała Annales Polonici Mathematici 68 (1998), 1-16 DOI: 10.4064/ap-68-1-1-16

Abstract

Asymptotic convergence theorems for nonnegative operators on Banach lattices, on $L^{∞}$, on C(X) and on $L^p(1 ≤ p < ∞)$ are proved. The general results are applied to a class of integral operators on L¹.

Authors

  • Jolanta Socała

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image